# SDR VTZA98340

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6536 - IAD-RIC - DURING PREFLIGHT, EXPERIENCED A DISCREPANCY WITH THE EMERGENCY LIGHTS NOT SHUTTING OFF.  FLIGHT CREW NOTIFIED MAINTENANCE CONTROL AND MAINTENANCE WAS NOTIFIED.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE ROOF PANEL EMERGENCY LIGHTS SWITCH IAW APPLICABLE MX PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED AS OUTLINED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
